# SDR SWAA2024061401719

- Difficulty date: June 14, 2024
- Submitted: June 14, 2024
- Operation: Air carrier
- Aircraft: N8839Q
- Make and model: Boeing 737-8
- Aircraft serial: 67489
- Aircraft time: 4,687 hours, 2,665 cycles
- System (JASC): 2597 · Equipment/Furnishings Wiring
- Part: Contact
- Part number: UNKNOWN
- Condition: Dirty
- Location: Flashlight
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FORWARD GALLEY OUTBOARD UNDER JUMP SEAT FLASHLIGHT WILL NOT PRESS TO TEST<[01] CLEANED CONTACTS OPS CHECKS GOOD PER AMM 25-64-00-200-801-MAX-01 (FLASHLIGHT CHECK (WITH FLASHING OR PUSH TO TEST - LED INDICATOR) - PERMANENT)]
